# SDR RRXA97258

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 2730 · Elevator Control System
- Part: Centering Assy
- Part number: 3645797
- Condition: Malfunctioned
- Location: Elevator Contl
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ELEVATOR EXTREMELY STIFF IN FLIGHT AND VERY SLOW TO RESPOND TO INPUTS.  REMOVED AND REPLACED ELEVATOR LOAD FEEL/CENTERING ASSEMBLY IAW MM 27-30-4.  OPS CHECK NORMAL, NO DEFECTS NOTED.
